Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 187, NWS St. Louis, MO

November 5, 2017Madison County, Saint Clair County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Nov 5, 2017, 2:27 PM CST for Madison County, Saint Clair County, Illinois. It was in force for 48 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 5, 2017, 2:27 PM CST (20:27 UTC)
Expired
Nov 5, 2017, 3:15 PM CST
In force
48 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Madison County, IL, Saint Clair County, IL

The radar

The St Louis radar (KLSX), 57 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 5, 2:36 PM CSTHAIL 1.25Venice, IL
Nov 5, 2:47 PM CSTHAIL 1Caseyville, IL
Nov 5, 2:47 PM CSTHAIL 1.75Collinsville, ILILLINOIS STATE POLICE
Nov 5, 2:47 PM CSTHAIL 2.75Collinsville, IL
Nov 5, 2:47 PM CSTHAIL 3Collinsville, ILTWITTER REPORT.
Nov 5, 2:49 PM CSTHAIL 1.5Caseyville, IL
Nov 5, 2:50 PM CSTHAIL 1.751 Ne Collinsville, IL
Nov 5, 2:50 PM CSTHAIL 2.51 Ne Collinsville, IL
Nov 5, 2:51 PM CSTHAIL 1Troy, IL
Nov 5, 2:51 PM CSTHAIL 1.75Troy, IL
Nov 5, 2:52 PM CSTHAIL 0.72 N Fairview Heights, ILHOLLYWOOD HEIGHTS FIRE DEPARTMENT
Nov 5, 2:52 PM CSTHAIL 2.51 S Troy, IL
Nov 5, 2:55 PM CSTHAIL 1.253 S St. Jacob, ILQUARTER TO HALF DOLLAR SIZE LASTED OVER 10 MINUTES.
Nov 5, 2:58 PM CSTHAIL 1St. Jacob, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 12:35 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 322 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1199 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
454 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
322 m²/s²
0-3 km storm-relative helicity
382 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.2

Open this sounding in Storm Lab

The text

As transmitted.

536 
WUUS53 KLSX 052027
SVRLSX
ILC119-163-052115-
/O.NEW.KLSX.SV.W.0187.171105T2027Z-171105T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
227 PM CST SUN NOV 5 2017

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southern Madison County in southwestern Illinois...
  Northern St. Clair County in southwestern Illinois...

* Until 315 PM CST.

* At 227 PM CST, a severe thunderstorm was located over Northwoods,
  moving east at 40 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  St. Louis, Granite City, O'Fallon, East St. Louis, Collinsville,
  Edwardsville, Fairview Heights, Glen Carbon, Troy, Maryville,
  Pontoon Beach, Centreville, Lebanon, Caseyville, Washington Park,
  Madison, Venice, Fairmont City, South Roxana and Roxana.

This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 24.
 Interstate 55 in Illinois near exit 23.
 Interstate 64 in Illinois near exit 9.

This also includes  Horseshoe Lake State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

A tornado watch remains in effect until 700 PM CST for south central
and southwestern Illinois...and east central Missouri.

LAT...LON 3860 8971 3860 9019 3863 9018 3868 9019
      3871 9021 3872 9021 3875 9018 3877 9017
      3880 9012 3884 9011 3890 8972 3865 8970
TIME...MOT...LOC 2027Z 260DEG 36KT 3871 9029 

HAIL...1.75IN
WIND...60MPH
 
$$

Carney
4 follow-up statements
104 
WWUS53 KLSX 052041 RRA
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
241 PM CST SUN NOV 5 2017

ILC119-163-052115-
/O.CON.KLSX.SV.W.0187.000000T0000Z-171105T2115Z/
Madison IL-St. Clair IL-
241 PM CST SUN NOV 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST
FOR SOUTHERN MADISON AND NORTHERN ST. CLAIR COUNTIES IN SOUTHWESTERN
ILLINOIS...

At 240 PM CST, a severe thunderstorm was located over Pontoon Beach,
moving east at 55 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. Numerous reports of large hail 
         have been received with this storm.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
St. Louis, Granite City, O'Fallon, East St. Louis, Collinsville,
Edwardsville, Fairview Heights, Glen Carbon, Troy, Maryville, Pontoon
Beach, Centreville, Lebanon, Caseyville, Washington Park, Madison,
Venice, Fairmont City, South Roxana and Roxana.

This also includes  Horseshoe Lake State Park.
 
This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 24.
 Interstate 55 in Illinois near exit 23.
 Interstate 64 in Illinois near exit 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

A tornado watch remains in effect until 700 PM CST for south central
and southwestern Illinois...and east central Missouri.

LAT...LON 3860 8971 3860 9019 3863 9018 3868 9019
      3871 9021 3872 9021 3875 9018 3877 9017
      3880 9012 3884 9011 3890 8972 3865 8970
TIME...MOT...LOC 2040Z 268DEG 49KT 3869 9006 

HAIL...1.75IN
WIND...60MPH
 
$$

Glass
226 
WWUS53 KLSX 052050
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
250 PM CST SUN NOV 5 2017

ILC119-163-052115-
/O.CON.KLSX.SV.W.0187.000000T0000Z-171105T2115Z/
Madison IL-St. Clair IL-
250 PM CST SUN NOV 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST
FOR SOUTHEASTERN MADISON AND NORTHEASTERN ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS...

At 249 PM CST, a severe thunderstorm was located over Maryville,
moving east at 50 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Law enforcement. Golf ball size hail reported in 
         Collinsville.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
O'Fallon, Collinsville, Edwardsville, Fairview Heights, Glen Carbon,
Troy, Maryville, Pontoon Beach, Lebanon, Caseyville, Roxana, St.
Jacob, Marine, Alhambra, Fruit, Kaufman and Kuhn.

This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 24.
 Interstate 55 in Illinois near exit 23.
 Interstate 64 in Illinois near exit 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

A tornado watch remains in effect until 700 PM CST for south central
and southwestern Illinois.

LAT...LON 3860 8971 3861 9007 3874 9004 3885 9001
      3890 8972 3865 8970
TIME...MOT...LOC 2049Z 265DEG 44KT 3870 8994 

HAIL...1.75IN
WIND...60MPH
 
$$

Glass
841 
WWUS53 KLSX 052100
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
300 PM CST SUN NOV 5 2017

ILC119-163-052115-
/O.CON.KLSX.SV.W.0187.000000T0000Z-171105T2115Z/
Madison IL-St. Clair IL-
300 PM CST SUN NOV 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST
FOR SOUTHEASTERN MADISON AND NORTHEASTERN ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS...

At 259 PM CST, a severe thunderstorm was located over St. Jacob,
moving east at 50 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. History of large hail with 
         numerous reports.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
O'Fallon, Troy, Lebanon, St. Jacob, Marine, Alhambra, Fruit, Kaufman
and Kuhn.

This includes Interstate 70 in Illinois between exits 21 and 24.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

A tornado watch remains in effect until 700 PM CST for south central
and southwestern Illinois.

LAT...LON 3860 8971 3861 8999 3872 8988 3887 8987
      3890 8972 3865 8970
TIME...MOT...LOC 2059Z 264DEG 43KT 3871 8975 

HAIL...1.75IN
WIND...60MPH
 
$$

Glass
085 
WWUS53 KLSX 052114
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
314 PM CST SUN NOV 5 2017

ILC119-163-052123-
/O.EXP.KLSX.SV.W.0187.000000T0000Z-171105T2115Z/
Madison IL-St. Clair IL-
314 PM CST SUN NOV 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON AND
NORTHEASTERN ST. CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS WILL EXPIRE
AT 315 PM CST...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 700 PM CST for south central
and southwestern Illinois.

LAT...LON 3860 8971 3861 8999 3872 8988 3887 8987
      3890 8972 3865 8970
TIME...MOT...LOC 2113Z 260DEG 36KT 3873 8957 

$$

Glass

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 11:37 AM CST, 2 hours 50 minutes earlier.

Area forecast discussion, Nov 5, 11:37 AM CST, 2 hours 50 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1137 AM CST Sun Nov 5 2017

.SHORT TERM...  (Through Late Tonight)
Issued at 347 AM CST Sun Nov 5 2017

A weak warm front extended across central MO early this morning,
just south of COU and STL with plenty of low level moisture along
and south of this front as reflected by the high surface dew points.
There was considerable low level cloudiness across our forecast area
with areas of fog. May see isolated showers and thunderstorms
develop early this morning along this front and mainly east of the
St Louis metro area as depicted by the latest HRRR model runs.  A
cold front extending from WI southwest into central KS will move
southeastward through our forecast area today and this evening.  The
models, particularly the RAP and GFS were quicker with the passage
of this front than past model runs.  Unseasonably warm and humid
conditions can be expected today across east central and southeast MO
and southwest IL ahead of the front with highs in STL 15 to 20
degrees above normal for early November.  Scattered showers and
thunderstorms will develop along and just ahead of the cold front
late this morning and early this afternoon across northeast MO and
west central IL then shift southward into central and southeast MO
and southwest IL later this afternoon as the storms congeal into a
line.  This line of storms should shift southeast of our forecast
area by late evening.  The latest SPC severe weather outlook has
the greatest threat across southwest IL, east of STL for this
afternoon and early this evening with very large hail, damaging
winds and isolated tornadoes possible.  Low to mid level wind shear
will be favorable for severe thunderstorms due to a strong mid level
wind max moving through our area south of an upper trough moving
eastward through the northern Plains and Great Lakes region.
Instability will be impressive for November with surface based CAPE
values topping out around 2000 J/kg just south of the front this
afternoon with steep lapse rates as well.  Cooler and drier air will
filter southeastward into our area tonight as a strong surface ridge
centered over the northern Plains builds southward into our area
behind the cold front.

GKS

.LONG TERM...  (Monday through Saturday)
Issued at 347 AM CST Sun Nov 5 2017

Forecast period begins with the cdfnt well south and east of the
CWA, in AR northeast into PA. Aloft, zonal flow with a trof dropping
into the Northern Plains that will push a secondary cdfnt thru the
area Tues night into Wed. Mdls are in good agreement thru Tues,
however, the NAM/GEM become fast outliers with the second trof that
drops into the region. However, this shud have minimal impact on the
region.

Mdls continue to develop a sfc wave along the fnt Mon afternoon and
night with WAA spreading precip north of the fnt into srn third to
perhaps half of the CWA. The upper trof and weak secondary front
mentioned above will drop into the area on Tues. Have added some low
PoPs further north to account for potential of light rain with this
front. While colder air will be advecting into the region, temps in
the low levels shud remain warm enuf to keep all precip as rain.

Differences among mdls increases thru the remainder of the forecast
period leading to increased uncertainty. Upper level patterns are
different for each mdl while the ECMWF/GEM are in better agreement
with sfc pattern on Thurs/Fri compared to the GFS. The GFS has sly
flow return to the area by Fri while the ECMWF/GEM have a cold and
strong sfc ridge across the region. Have trended twd a compromise
for now and wait for better agreement to trend one way or another.

Tilly

&&

.AVIATION...  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1133 AM CST Sun Nov 5 2017

Cold front just N and W of STL Metro will move thru during the
next few hours, shifting winds from the NW. This front will also
develop along it a broken line of TSRA. The front should get thru
the STL metro TAFs around 20z with pcpn chances diminishing or
ending by 21-22z. Otherwise, look for areas of low MVFR CIGs to
slowly make their way thru post-frontally thru the TAF sites and
not clear out to the south until sometime this evening for UIN and
overnight for the other sites. Enough wind and clouds remaining
should prevent fog issues. Another round of cloudiness on Monday,
this time VFR category, but may also bring sprinkles into COU and
STL metro sites heading into Monday afternoon.

TES

&&

.CLIMATE...

Record max temps for Sunday, the 5th of November:

STL...82/1978

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Nov 5, 4:20 AM CST, 10 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
420 AM CST Sun Nov 5 2017

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-061200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
420 AM CST Sun Nov 5 2017

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and Tonight

Severe thunderstorms are expected across eastern Missouri and
Illinois, mainly late this afternoon and evening. Very large
hail, damaging winds and isolated tornadoes are possible with
these storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather to the
National Weather Service.

Tilly

In the hours before

Special weather statement, Nov 5, 2:19 PM CST, 8 minutes before
Special Weather Statement
National Weather Service St Louis MO
219 PM CST SUN NOV 5 2017

ILZ058-059-099-052100-
Macoupin IL-Greene IL-Jersey IL-
219 PM CST SUN NOV 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREENE...CENTRAL
MACOUPIN AND NORTHEASTERN JERSEY COUNTIES UNTIL 300 PM CST...

At 219 PM CST, Doppler radar was tracking a strong thunderstorm over
Kemper, moving east at 55 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Carlinville, Gillespie, East Gillespie, Kemper, Medora, Nilwood,
Chesterfield, Hettick, Rockbridge, Standard City, Fidelity and
Plainview.

This also includes  Beaver Dam State Park.

A tornado watch remains in effect until 700 PM CST for southwestern
Illinois.

LAT...LON 3914 9031 3929 9032 3941 8977 3913 8980
TIME...MOT...LOC 2019Z 255DEG 49KT 3923 9021

Glass
Local storm report, Nov 5, 2:20 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
220 PM CST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HAIL             2 NW OLIVETTE           38.69N  90.41W
11/05/2017  E1.75 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX1700634

BYRD
Local storm report, Nov 5, 2:21 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
221 PM CST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             OLIVETTE                38.67N  90.38W
11/05/2017  E1.00 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX1700635

GOSSELIN
Local storm report, Nov 5, 2:22 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
222 PM CST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             1 W CREVE COEUR         38.66N  90.45W
11/05/2017  E1.75 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            AT DESMET HIGH SCHOOL.

&&

EVENT NUMBER LSX1700636

BYRD
Local storm report, Nov 5, 2:25 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
225 PM CST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             2 ENE MARYLAND HEIGHTS  38.73N  90.44W
11/05/2017  E1.00 INCH       ST. LOUIS          MO   AMATEUR RADIO

            JUST SOUTH OF I270 AND I70 INTERCHANGE.

&&

EVENT NUMBER LSX1700637

BYRD
Local storm report, Nov 5, 2:27 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
227 PM CST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             CLAYTON                 38.64N  90.33W
11/05/2017  E1.00 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX1700638

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 1:41 PM CSTSpecial Weather StatementLSXMacoupin49 min
Nov 5, 1:44 PM CSTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin30 min
Nov 5, 2:19 PM CSTSpecial Weather StatementLSXMacoupin41 min
Nov 5, 2:26 PM CSTAreal Flood AdvisoryLSXMacoupin, Montgomery3 hr
Nov 5, 2:55 PM CSTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Madison50 min
Nov 5, 2:57 PM CSTSevere Thunderstorm WarningLSXMonroe, Saint Clair48 min
Nov 5, 3:37 PM CSTSevere Thunderstorm WarningLSXMonroe41 min
Nov 5, 4:07 PM CSTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair, Washington38 min
Nov 5, 4:42 PM CSTSevere Thunderstorm WarningLSXRandolph22 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.